# SDR DALA2022051203289

- Difficulty date: May 10, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N831DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31942
- Aircraft time: 22,304 hours, 8,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount
- Condition: Broken
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 8365393) DURING INSPECTION FOUND SEAT 34 D EMERGENCY EXIT ISLE LIGHT HAS BROKEN MOUNT. REPLACED PER B737 AMM 33-51. OPS CHECKS GOOD.
